# SDR CA150408027

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT DURING APPROACH BELOW FL 100 THE APU FAILED TO ACHIEVE A NORMAL START.  THE CREW MADE A SECOND START ATTEMPT, WHICH ALSO FAILED. THE ACFT LANDED NORMALLY.  AFTER LANDING, THE THE CREW STARTED THE APU WITHOUT ISSUE.  DURING A POST FLIGHT WALK AROUND A SMALL AREA OF BURNED PAINT WAS NOTICED JUST AFT OF THE APU INLET. THE AIRCRAFT WAS POSITIONED TO A SERVICE FACILITY FOR REPAIR AND TROUBLESHOOTING OF THE APU.  THE BURNED PAINT IS LIKELY AN INDICATION THAT THERE WAS A SMALL APU INLET FIRE. THE CREW DID NOT REPORT ANY RELATED CAS MESSAGES OR WARNINGS.
